# SDR 01FDEA00952

- Difficulty date: November 2, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01) ON TOP OF FLOORBEAM BS 344, RBL 3 - LBL 31, WL 208. REMOVED AND REPLACED FLOORBEAM PER SRM 51-10-6.
